# SDR AU000937

- Difficulty date: September 29, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 1081
- Condition: Failed
- Location: Engine
- Part time: 170 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE ACCESSORY GEARBOX DEDICATED DRIVE GENERATOR BALLBEARING FAILED. METAL CONTAMINATION OF GEARBOX.
